Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JotaroK95

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JotaroK95

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Wow... so nobody knows yeah? My lip is slowly getting worse and i feel even more fucked up than i did before starting the med. Atleast i had fucking normal lips. I feel like a freak going out and i am seriously considering stoppping accutane just because of this one fucked up side effect. Sorry for my bad language but i am very annoyed and depressed.
  2. I made an account just to ask this as i cannot seem to find an answer online and my useless derm doesen't know either. I started on accutane well over a month ago and at first my lips were fine, they were not dry the first couple of weeks and everything was going smooth. some time after my lips started to get dry and chapped so i started using vaseline on them which works well, but i started to notice that my upper lip was getting pink discoloration. I have to mention that i am of south asian
×